# SDR VNAA202410210024

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321611
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT SPLICE LOWER CHORD BTW STA 865-881 AND 9RBL AT FLOOR STRUCTURE OF PASSENGER CABIN (CPAX).  FLOOR SUPPORT SPLICE WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-51-43-101-001-A02; FABRICATED PER DWG NO. SH670-32161 REV. NC AND WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01"
